# SDR ASAA1158804

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 11,168 hours, 3,672 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003595
- Condition: Failed
- Location: E&E Bay
- Part time: 11,182 hours, 3,679 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC INOP.  VTK FLAG ON MAP DISPLAY.  COULD NOT RESTORE NORM OP.  NO FMC CARROT ON MENU PAGE W/XFER SW IN "NORM" OR "BOTH ON LT".  NR 1 FMC CMPTR "PWR" & "FMC VALID" GREEN LIGHTS NOT ILLUM C/B'S ARE IN.  SUSPECT FMC CMPTR.  REPLACED LEFT FMS COMPUTER REF M/M 34 61 02 000 801.  OPERATIONAL TEST GOOD.
